# SDR DALA2023081806740

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2919710) DAMAGED FRAME SIDEWALL SUPPORT ON AFT CARGO COMPARTMENT STA 727L WL160 RBL25. REMOVED AND REPLACED SIDEWALL SUPPORT AT STA 727L, RBL 25 AT AFT CARGO IAW B737-900 SRM 51-40-02-0G STEP 4 AND DWG 146A1251.
